# SDR AALA991495

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 3 SEAT TRACK CORRODED AT STATION 794.  CUT OUT DAMAGED SEAT TRACK FROM STATION 755 AND 815.  INSTALLED NEW SEAT TRACK PER SRM 53-5 FIG 4F-1, 4F-2.  (M)
